# SDR DALA2023092507860

- Difficulty date: September 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB STA Y=680 X=-50, AT CABIN PAX. SUMMARY OF NRC 00619: CORROSION LEVEL 2. CUSP WEB BTW STA 655 TO STA 684 X=-50 AT CABIN PAX WAS REPAIRED PER B717 SRM 53-00-55-2R-4 PAR 4 AND 5 FIGURE 223. (LP #2983819)
